Volume 98, Number 2, April 2012
|Number of page(s)||1|
|Published online||10 April 2012|
Two kinds of rogue waves of the general nonlinear Schrödinger equation with derivative
Department of Mathematics, Ningbo University - Ningbo, Zhejiang 315211, PRC
Accepted: 28 March 2012
Original article: Europhysics Letters (EPL), 97 (2012) 30007.
PACS: 99.10.Cd – Errata
© EPLA, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.